Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

The Bohnenblust-Hille inequality combined with an inequality of Helson


Authors: Daniel Carando, Andreas Defant and Pablo Sevilla-Peris
Journal: Proc. Amer. Math. Soc. 143 (2015), 5233-5238
MSC (2010): Primary 32A05; Secondary 30C10
DOI: https://doi.org/10.1090/proc/12551
Published electronically: September 2, 2015
MathSciNet review: 3411141
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a variant of the Bohenblust-Hille inequality which, for certain families of polynomials, leads to constants with polynomial growth in the degree.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32A05, 30C10

Retrieve articles in all journals with MSC (2010): 32A05, 30C10


Additional Information

Daniel Carando
Affiliation: Departamento de Matematica - Pab I, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, 1428 Buenos Aires, Argentina – and – IMAS - CONICET, Argentina
Email: dcarando@dm.uba.ar

Andreas Defant
Affiliation: Institut für Mathematik, Universität Oldenburg, D-26111 Oldenburg, Germany
Email: andreas.defant@uni-oldenburg.de

Pablo Sevilla-Peris
Affiliation: Instituto Universitario de Matemática Pura y Aplicada, Universitat Politècnica de València, 46022 Valencia, Spain
Email: psevilla@mat.upv.es

DOI: https://doi.org/10.1090/proc/12551
Keywords: Bohnenblust--Hille inequality, Helson inequality, polynomials
Received by editor(s): February 7, 2014
Published electronically: September 2, 2015
Additional Notes: The first author was partially supported by CONICET-PIP 0624, PICT 2011-1456 and UBACyT 20020130100474BA
The second author was partially supported by MICINN MTM2011-22417
The third author was supported by MICINN MTM2011-22417 and UPV-SP20120700
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2015 American Mathematical Society